MathSciNet Relay Station
MathSciNet bibliographic data
MR1007501 (90i:11144) 11T30
Jungnickel, Dieter; Menezes, Alfred J.; Vanstone, Scott A. On the number of self-dual bases of ${\rm GF}(q\sp m)$ over ${\rm GF}(q)$. Proc. Amer. Math. Soc. 109 (1990), no. 1, 23–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement